# SDR DXTA2010111004302

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 8,372 hours, 6,739 cycles
- Engine: Pwa PW545A
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN. APU WAS RUNNING FOR APPROX 5 MINS WITH BLEED OFF.  NOTICED NO SMOKE. TURNED BLEED ON AND AFTER APPROX 2 MINS HAD SMOKE IN THE CABIN. LATER WE RAN BOTH ENGINES WITH NO APU AND DID NOT NOTICE ANY SMOKE.  FOUND OIL IN APU AIR INLET.  REMOVED WATER SOCK, CLEANED, AND CLEANED DUCT.  INSTALLED WATER SEPARATOR IAW MM 12-19-02.  RAN BOTH ENGINES AND SMOKE IN CABIN OR COCKPIT.
